# SDR USAA2014030300020

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 18,747 hours, 7,192 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277000
- Part serial: FR1591
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 18,757 hours, 7,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 EMERGENCY EXIT DOOR DAMPER CYLINDER PRESS OUT OF GREEN BAND.  SERVICED L2 EMERGENCY EXIT DOOR DAMPER CYLINDER IAW AMM 52-22-00-614-002-A.  PRESS SHOWED JUST IN YELLOW BAND.
